# SDR 96UAL900878

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184UA
- Make and model: Boeing 747422
- Aircraft serial: 25380
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323107
- Condition: Failed Test
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE REMOVED FOR INADVERTANT DEPLOYMENT.  DURING OVERHAUL, SLIDE FAILED AIR RETENTION TEST DUE TO POROSITY.  SCRAPPED SLIDE AND INSTALLED NEW SLIDE.
